# SDR REXA2014091100948

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 20,125 hours, 27,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR SEAL LEAKING AIR, CLIMBING THROUGH 18000 FEET LOUDER POP THAN PRIOR FLIGHT.  HISS & BALLOON NOISE WAS LOUD & INCREASING.  STOPPED CLIMB & DESCENDED BACK TO 16000 TO HAVE THE LOUD FLAPPING NOISE QUIT, HISS WAS STILL PRESENT.  6.7DELTA P WAS START.  R & R SERVICE DOOR SEAL IAW AMM 52-41-07.  LUBED SERVICE DOOR SEAL IAW AMM 12-20-52.  PERFORMED OPERATIONS CHECK IAW 52-41-07-710-801.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED, OK FOR SERVICE.
